Get your Health question answered in 3 easy steps

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for foul smell after gastric bypass

Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 16405 Questions

default
Posted on Thu, 28 Aug 2014 in Digestion and Bowels
Question: I suffer with a smelly rear as i have had gastric bypass and my wind is really smelly that it not only lingers but it makes my underpants stint so the smell doesn't go away
doctor
Answered by Dr. T Chandrakant 1 hour later
Brief Answer:
as outlined. probiotics and charcoal

Detailed Answer:
HI.
The reason for such an occurrence after the Gastric Bypass can be due to an intestinal infection or disturbance in the intestinal bacterial flora.

You may try the following and may get free of this smelly wind and stinting.

Get a course of an antibiotic, metronidazole and Probiotic for 5 days.
Continue probiotic till get alright.
Avoid all such foods and beverages which you must have by this noticed to enhance your problems.
Add Banana and curd to diet.
Take activated Charcoal tablets in full dosage.
Discuss with your Dietitian about the change to be made and have proper supplements. IT is possible that some of the supplements ( if you are taking ) can be the reason behind this.

I hope this should help you.
Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Drug/Medication
Medical Procedures

Recent questions on  Metronidazole

doctor1 MD

I had casual sex a month ago and a few days after felt the head of my penis burning as well as the part between testicles and anus (urethra?). Some days I felt a sensation like urine incontinency and sometimes i detect discharge which looks and feels very much like pre-semen, but I have found that that discharge is mostly after having sex or just an erection.

I consulted a general medician first and a uro-whatever doctor afterwards. The latter made tests for chlamydia (blood test), VIH, Sifilis, and another urine test (I already had one taken with the first sympthoms). Everything was negative/ok, just mucin was high both times. Now, the first doctor recommended a treatment of Ciprofloxacine with some red pills that made me pee orage color, both for a week. The second doctor gave me some 7 pills that were a mixture of Tinidazole (250 mg), Azitromicine (500 mg) and Fluconazole (37.5) and instructed me to buy 3 more for a total 5 days. Since I was not able to get that combined pill in local drugstore I bought last two separated and Metronidazole instead of Tinidazole. I finished the treatment. Pain has mainwhile relieved mostly, but I still see the discharge. Any suggestions?

doctor1 MD

Hello,giardia lamblia have seen after my urine and stool test.i have a problem of frequent urination and vaginal iching.Doctor has prescribed the medicine i.e. metronidazole for five days.The problem of frequent urination i am facing since past 5-6 yrs.Though i don't feel any cramps or burning sensations.Please advise.

doctor1 MD

Hi, My Daughter is 2 yrs & 3 months old. Her stools are loose & has a fowl smell. Consulted her doc who suggested Nutrolin-B syrup. Immediately after the first dosage, she developed a high temperature which occurs in 2 cycles a day, temp reaching over 103/104 F. Her doc has suggested oflomac-M(Ofloxacin and Metronidazole Suspension) & Z&D. Whats the purpose of these two medicines?

doctor1 MD

Sir, i am having running stomach from time to time. consulted gaestroentrologist. He suggested Enterogermina, Happi-XT,Astymin-Z,Redotil, and Rifagut. But the loose motion is not at all stoped. Using Flagyl 400 and using Lomofen when the freqency of motion is more gives me good result rathern than using the doctor's recommendation. after some days of using flagyz 400, that is after 5 to 7 days again loose motion starts. Kindly suggest me what to do.

doctor1 MD

I have swollen gums , ulcers on my tongue, and my lower lip has several canker sores. I have been taking metronidazole for the last 3 days. Is this a side effect of the medicine or something else?

doctor1 MD

I have diverticulitis and usually take Bactrim but now I am on Keytruda for lung cancer . I have a prescribed bottle of Metronidazole and don't want any drug interaction with Keytruda and need to know if I can take the Metronidazole for the...

doctor1 MD

I am currently 25 and fighting alcoholism! today it the first day I didn't drink in a while but, i was always drinking hard liquor most days throughout the years as I I'm allergic to beer. I have fructose allergies and so that has caused a lot of...